# SDR DALA13005593231

- Difficulty date: January 27, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 63,131 hours, 28,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK SEAT 18C ESCAPE PATH LIGHT ASSY MISSING.  INSTALLED REPAIRED EMERGENCY LIGHT AT SEAT 18C AND FUNCTIONAL IS NORMAL.
